zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical conformal mapping of multiply connected regions onto the second, third and fourth categories of Koebe’s canonical slit domains. (English) Zbl 1227.30007

In his previous papers the author presented a boundary integral method to approximate conformal mappings from a multiply connected region onto the first category of Koebe’s canonical slit domains. The present article extends the author’s approach for numerical approximations of such conformal mappings onto the second, third and fourth categories of slit domains, namely: an annulus with spiral slits, a disk with spiral slits, a plane with spiral slits, a plane with straight slits.

The numerical method is based on a boundary integral equation which is uniquely solvable. The theoretical proposals are illustrated by three examples and many figures.

MSC:
30C20Conformal mappings of special domains
30C30Numerical methods in conformal mapping theory
References:
[1]Atkinson, K. E.: The numerical solution of integral equations of the second kind, (1997)
[2]Bergman, S.: The kernel function and conformal mapping, (1970) · Zbl 0208.34302
[3]Delillo, T. K.; Driscoll, T. A.; Elcrat, A. R.; Pfaltzgraff, J. A.: Radial and circular slit maps of unbounded multiply connected circle domains, Proc. R. Soc. lond. Ser. A 464, 1719-1737 (2008) · Zbl 1157.30020 · doi:10.1098/rspa.2008.0006
[4]Koebe, P.: Abhandlungen zur theorie der konformen abbildung, IV. Abbildung mehrfach zusammenhängender schlichter bereiche auf schlitzbe-reiche, Acta math. 41, 305-344 (1918) · Zbl 46.0545.02 · doi:10.1007/BF02422949
[5]Kühnau, R.: Canonical conformal and quasiconformal mappings. Identities. kernel functions, Handbook of complex analysis: geometric function theory 2, 131-163 (2005) · Zbl 1075.30004
[6]Nasser, M. M. S.: A boundary integral equation for conformal mapping of bounded multiply connected regions, Comput. methods funct. Theory 9, 127-143 (2009) · Zbl 1159.30007 · doi:http://www.heldermann.de/CMF/CMF09/CMF091/cmf09009.htm
[7]Nasser, M. M. S.: The Riemann-Hilbert problem and the generalized Neumann kernel on unbounded multiply connected regions, The university researcher (IBB university J.) 20, 47-60 (2009)
[8]Nasser, M. M. S.; Murid, A. H. M.; Zamzamir, Z.: A boundary integral method for the Riemann-Hilbert problem in domains with corners, Complex var. Elliptic equ. 53, No. 11, 989-1008 (2008) · Zbl 1159.30023 · doi:10.1080/17476930802335080
[9]Nasser, M. M. S.: Numerical conformal mapping via a boundary integral equation with the generalized Neumann kernel, SIAM J. Sci. comput. 31, 1695-1715 (2009) · Zbl 1198.30009 · doi:10.1137/070711438
[10]Nehari, Z.: Conformal mapping, (1952) · Zbl 0048.31503
[11]Spencer, D. C.: Some problems in conformal mapping, Bull. amer. Math. soc. 53, 417-439 (1947) · Zbl 0054.03605 · doi:10.1090/S0002-9904-1947-08784-X
[12]Wegmann, R.: Methods for numerical conformal mapping, Handbook of complex analysis: geometric function theory 2, 351-477 (2005) · Zbl 1131.30004
[13]Wegmann, R.; Nasser, M. M. S.: The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions, J. comput. Appl. math. 214, 36-57 (2008) · Zbl 1157.45303 · doi:10.1016/j.cam.2007.01.021
[14]Wen, G. C.: Conformal mapping and boundary value problems, (1992) · Zbl 0778.30011